RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 3, Pages 298–309 (Mi jsfu759)  

On uniqueness and continuous dependence on the initial data of the solution of a system of two loaded parabolic equations with the Cauchy data

Igor V. Frolenkov, Irina S. Antipina, Natalya M. Terskikh

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We study the Cauchy problem for the system of one-dimensional loaded parabolic equations. Uniqueness and continuous dependence of solutions on the initial data in the class of smooth bounded functions is proved.

Keywords: loaded equation, system of parabolic equation, weak approximation method, Cauchy problem, uniqueness, continuous dependence of the solution on the initial data.

DOI: https://doi.org/10.17516/1997-1397-2019-12-3-298-309

Full text: PDF file (128 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 17.01.2019
Received in revised form: 25.01.2019
Accepted: 03.02.2019
Language:

Citation: Igor V. Frolenkov, Irina S. Antipina, Natalya M. Terskikh, “On uniqueness and continuous dependence on the initial data of the solution of a system of two loaded parabolic equations with the Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019), 298–309

Citation in format AMSBIB
\Bibitem{FroAntTer19}
\by Igor~V.~Frolenkov, Irina~S.~Antipina, Natalya~M.~Terskikh
\paper On uniqueness and continuous dependence on the initial data of the solution of a system of two loaded parabolic equations with the Cauchy data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 3
\pages 298--309
\mathnet{http://mi.mathnet.ru/jsfu759}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-3-298-309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471028500004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu759
  • http://mi.mathnet.ru/eng/jsfu/v12/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:202
    Full text:17
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021